# SDR FDEA2019071761579

- Difficulty date: July 16, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION ON RIGHT HAND WING FIXED LEADING EDGE   SKIN ADJACENT TO CUTOUTS AND ACCESS DOORS FOUND CRACK INDICATION AT CORNER NR 13 AT XOS 659, APPROXIMATELY 0.2" IN LENGTH.  RIGHT  WING LEADING EDGE SKIN ADJACENT TO CUTOUT AND ACCESS DOOR AT CORNER REPAIRED IAW SRM 57-40-02-2R FIG 201 REPAIR 7.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
